Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Ill-effects of Ezedoc 10? Problem with discontinuation?

i wanted to know about the ill effects of ezedoc-10, the medicine for high cholestrol as my husband was taking avas since october 11 till march 12. With its effect he developed weakness & pain in legs, swelling of the knees. Our cardiologist shifted him to ezedoc & advised us to consult an orthopaedic doctor who further got all the tests for Uric Acid , X-ray of knee, Bone density test done. The other reports were fine but Bone density indicated OSTEOPENIA .He was given calcium, multi vitamins since last 20 days but is showing no improvement. I had searched on the net for Ezedoc & found that this also weakens the joints.Now he has stopped taking the medicine Ezedoc for last two days & is feeling better. Kindly guide us in the right direction as- Is there going to be some problem if we discontinue its use? Also, if needed is there anyother substitute for this medicine? Thanx & Regards, Yukti Khurana
Asked On : Sat, 12 May 2012
Answers:  1 Views:  392
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
the drug avas ( atorvastatin ) can cause muscle and bone aches. hence it was advised by your cardilogist to change over to ezetimibe. You are using the correct medication. i would also suggest 25 hydroxy vitamin D 3 test to rule out if there is severe vit D deficiency.
Hope i was helpful
Answered: Thu, 19 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor